Repin, Oleg A

Issue Section Title Abstract File
Vol 19, No 1 (2015) Articles Nonlocal problem for partial differential equations of fractional order Abstract PDF
(Rus)
Vol 20, No 1 (2016) Articles An internal boundary value problem with the Riemann-Liouville operator for the mixed type equation of the third order Abstract PDF
(Rus)
Vol 20, No 4 (2016) Articles On a problem for mixed type equation with partial riemann-liouville fractional derivative Abstract PDF
(Rus)
Vol 21, No 2 (2017) Articles On a boundary-value problem with Saigo operators for a mixed-type equation Abstract PDF
(Rus)
Vol 21, No 3 (2017) Articles The problem with Saigo operators for a hyperbolic equation that degenerates inside the domain Abstract PDF
(Rus)
Vol 18, No 1 (2014) Articles A boundary-value problem with shift for a hyperbolic equation degenerate in the interior of a region Abstract PDF
(Rus)
Vol 18, No 2 (2014) Articles Boundary value problem with shift for one partial differential equation containing partial fractional derivative Abstract PDF
(Rus)
Vol 18, No 4 (2014) Articles On a class of nonlocal problems for hyperbolic equations with degeneration of type and order Abstract PDF
(Rus)
Vol 16, No 4 (2012) Articles Problem with shift for the third-order equation with discontinuous coefficients Abstract PDF
(Rus)
Vol 15, No 4 (2011) Articles Nonlocal problem for a equation of mixed type of third order with generalized operators of fractional integro-differentiation of arbitrary order Abstract PDF
(Rus)
Vol 15, No 2 (2011) Articles Some new generalized integral transformations and their application in differential equations theory Abstract PDF
(Rus)
Vol 15, No 1 (2011) Articles Nonlocal boundary value problem for a Lykov's type system of first-order Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies